American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Robert P. Martin. Tensor products for the de Sitter group . Trans. Amer. Math. Soc. 284 (1984) 795-814. MR 743745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert P. Martin. Tensor products of principal series for the De Sitter group . Trans. Amer. Math. Soc. 265 (1981) 121-135. MR 607111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Susumu Okubo and Hyo Chul Myung. Adjoint operators in Lie algebras and the classification of simple flexible Lie-admissible algebras . Trans. Amer. Math. Soc. 264 (1981) 459-472. MR 603775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bent Ørsted. Composition series for analytic continuations of holomorphic discrete series representations of ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 260 (1980) 563-573. MR 574799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth I. Gross and Wayne J. Holman. Matrix-valued special functions and representation theory of the conformal group. I. The generalized gamma function . Trans. Amer. Math. Soc. 258 (1980) 319-350. MR 558177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hans R. Fischer and Floyd L. Williams. Complex-foliated structures. I. Cohomology of the Dolbeault-Kostant complexes . Trans. Amer. Math. Soc. 252 (1979) 163-195. MR 534116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1